# SDR TRAX200701933

- Difficulty date: December 14, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 11,810 hours, 10,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING LIGHTED FLOOR LEVEL EXIT SIGN INOP.
